# SDR SIMA20190118002

- Difficulty date: January 18, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 42,288 hours, 37,752 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14524020001
- Condition: Deformed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 21 DEFORMED BETWEEN STRINGERS 12L / 16L. INSTALLED REPAIR PARTS FOR REPAIR OF FRAME 21 BETWEEN STR 12L AND 17L IAW SRM 53-00-04 AND ERS EM-5300-3619.
